Advertisement

Are there any risks in using Spiriva?

Your doctor can outline the risks with using Spiriva (tiotropium). Before using Spiriva, be sure to let your doctor know of any medications, vitamins or supplements you take. Signs of an allergic reaction to Spiriva include skin rash, itching or hives. Stop using Spiriva and call your doctor immediately if you develop any of these. Also, let your doctor know if you experience blurred vision or eye redness, pain or discomfort. Spiriva can also worsen breathing problems or cause wheezing, which could be life threatening. Seek emergency help if you experience these symptoms.

Continue Learning about Antiasthma

What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
Does omalizumab interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking belimumab or loxapine, omalizumab can lead to side effects and should be avoided. ...
More Answers
Can medication cure COPD?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Below are a list of medications often used to treat symtoms of COPD: Brovana: Brovana (arformoter...
More Answers
How effective are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.